This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Hi again, sorry I forgot to say that I am on 300 mg of neurontin a day for nerve pain. Will this help with my withdrawals if I stop the vics? Just wondering cuz my doc really never said why he put me on it. I just can't get off work right now but want to stop the vics so I have to bear the withdrawals some way some how and I go to AA meetings right now. Thanks again
I read some info about neurontin supposibly being helpful with wd's .I was prescribed some back in August when I had a post op nerve flairup and was going thru wd's at the time. I believe it does help some. Its primary purpose is for nerve pain though..
Now why it helped I'm not sure. I think it masks some of the symptoms as the neurontin had its own set of side effects hitting me such as dizziness along with some nausea..So with those symptoms ,it was hard to determine what was causing what, but compared to a wd experience I had in April, the August wd's were not as bad when taking the neurontin..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.